# SDR 08FDEA03928

- Difficulty date: September 17, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 41,722 hours, 28,113 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX9392
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK I/B FLANGE FROM FS 1171 -  FS 1146, LBL 24, WL 208.  REMOVED CORROSION ON SEAT TRACK, NDT VERIFIED MATERIAL LOSS AND CHECKED FOR DEFECTS, NO DEFECTS WERE FOUND.  ORIGINAL THICKNESS .135 INCH REMAINING .127 INCH MATERIAL LOSS .008 INCH WITHIN LIMITS REF EA 7-5310-114032.  TREATED AND PRIMED AREA.  THIS IS CLASSIFIED AS A MINOR REPAIR.
